Cold & Flu with Decongestant Hot Dink Blackurrant Flavour
Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg
Does not contain gluten or lactose
Use for the temporary relief of:
- blocked or runny nose
- headache & fever
- body aches & pains
- sore throat
- non -drowsy.
How: Pour contents of sachet into mug and fill wih hot, but not boiling water. Stir until dissolved. If prefered, sweeten to taste with sugar, honey or your usual sweetener.
*Adults and children over 12yrs: 1 sachet.
Dosage may be repeated every 4-6hrs as necessary. Max 4 sachets in 24hrs.
Not suitable for children under the age of 12.
0% Customers recommend this product